| Model Number |
1374.09.121 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Medical device site infection (4845)
| Date of Event |
08/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery was performed due to shoulder dislocation and possible infection.Previous surgery is unknown, as well as complete information of original implant.During revision the surgeon removed the reverse glenoid components (glenosphere 40mm pn 1374.09.121, baseplate and screws) and reverse liner from humeral part, and implanted new reverse component from other manufacturer to restore shoulder prosthetic assembly.Surgery was completed as intended.Patient is male, date of birth (b)(6) 1960.The event occurred in the united states.
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.